# SDR CHQA201000038

- Difficulty date: February 16, 2010
- Submitted: February 18, 2010
- Operation: Air carrier
- Aircraft: N565RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145679
- Aircraft time: 18,659 hours, 15,023 cycles
- Engine: Allsn AE3007A
- Engine time: 21,892 hours, 18,255 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin & Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A, F

## Discrepancy

DURING CLIMB FROM BOS THE CREW REPORTED LAV SMOKE AND BAGG SMOKE EICAS MESSAGES FOLLOWED BY SMOKE IN THE CABIN AND COCKPIT AT 3,000FT.  THE QRH WAS FOLLOWED AND THE CREW DECLARED AN EMERGENCY AND RETURNED TO BOS.  DURING APPROACH THE INDICATIONS CLEARED AND THE AIRCRAFT THEN LANDED WITHOUT INCIDENT.  MAINTENANCE PERFORMED ENGINE OPS CHECKS AND BLEED CHECKS IAW RR FIM 72-00-00.  OPS CHECKS WERE GOOD WITH NO DEFECTS NOTED.  AIRCRAFT HAD BEEN DE-ICED PRIOR TO DEPARTURE.
